# SDR 2007UALA00353

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 41,417 hours, 14,889 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Lt Aft Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT SLIDE INDICATION INOP ON DOOR-OXY SYSTEM ECAM PAGE - DOOR-OXY.  [SUP 05-08-07]  OUT OF ADJUSTMENT PROXIMITY SWITCH.
